[Hemolytic anemia and thrombocytopenia induced by cimetidine: recurrence with ranitidine administration].
Аннотация
A 69-year-old woman was admitted with apoplexy after operation of mitral valve stenosis and gastrectomy due to a gastric ulcer. In June 1994, her condition gradually worsened after acute pneumoniae in her right lung. Intravenous hyperalimentation with cimetidine administration was started to improve her undernourishment, because she had a history of gastric ulcer. However, after 10 days from the start of cimetidine therapy, anemia progressed rapidly. Biochemical examinations revealed that the serum indirect bilirubin and LDH levels were elevated and no serum haptoglobin was detected. These results indicated the development of hemolytic anemia, but at that time we could not clarify the reason. In October 1994, thrombocytopenia gradually progressed, and we halted the administration of cimetidine to ranitidine. Both hemolytic anemia and thrombocytopenia was dramatically improved after cessation of cimetidine administration. We then changed the drug from cimetidine, however the same phenomena have appeared again. The patient was in stable condition, after cessation of H2-blockers administration. The complication of hemolytic anemia and thrombocytopenia associated with H2-blocker administration in Japan.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.